# SDR 2002F00993

- Difficulty date: October 29, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 3,804 hours, 1,396 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(SUPP-CLOSED) FLIGHT NUMBER 593. DURING CRUISE RIGHT CENTER BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED. EICAS MESSAGE CTR R FUEL PUMP DISPLAYED. AT THE TIME THERE WAS 4100 LBS OF FUEL IN CENTER TANK. MAINTENANCE PERFORMED OPERATIONAL CHECK OF RIGHT CENTER FUEL PUMP IAW MM 28-22-03-4. OPERATIONAL CHECKS GOOD. NO DEFECTS NOTED. TROUBLESHOT PER FIM 28-22-00, FIG 105.
